# SDR SWIA201127635

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 16,147 hours, 11,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE NOT WORKING.  (FLT 3486)  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK.  P/N OFF 2013-1A, S/N OFF 62910.
